| Model Number |
P004651 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report from a baxter technician to report that mattress sae 36"x84" power cord was frayed with exposed copper wires.The bed was located at the account and during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on december 19, 2012.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.